# SDR AUS20020495

- Difficulty date: May 7, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Nut
- Part number: 632436
- Condition: Missing
- Location: Dc Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) RT ALTERNATOR DRIVE SHAFT COUPLING RETAINING NUT MISSING. SPLIT PIN WAS STILL INTACT. SUSPECT NUT SPLIT AND FELL OFF. LOOSE COUPLING CONTACTED ENGINE DRIVE GEARS CAUSING METAL CONTAMINATION OF THE ENGINE.
